MathSciNet Relay Station
MathSciNet bibliographic data
MR556633 51F99 (46B20 52A01)
Valentine, J. E.; Wayment, S. G. The Ceva property characterizes real, strictly convex Banach spaces. Proc. Amer. Math. Soc. 78 (1980), no. 4, 559–567.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement